# SDR DL76G982288

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Lt Window
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG SMELL OF SMOKE, LOWER CORNER OF CAPTS FWD WIND SCREEN VERY HOT.  TURNED OFF WINDOW HEAT AND SMELL WENT AWAY.  FOUND TERMINAL FOR LOWER CORNER LOOSE AND ARCING.  CLEANED TERMINAL AND TIGHTENED SCREW.  FOUND NO     DAMAGE TO WINDOW AND NO FAULTS ON WINDOW HEAT CONTROLLER, ALL CHECKS NORMAL.
